# SDR C7WA200300077

- Difficulty date: January 15, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Connector
- Condition: Dirty
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIR RETURN, UPON FLAP RETRACTION ON CLIMB-OUT, NR 1 SLAT FAILED TO RETRACT.  CLEANED CONNECTOR IAW 20-80-01, OPS CHECKED FLAPS AND SLATS PER MM 27-80-0.  ALL INDICATIONS NORMAL.  OK FOR CONTINUED SERVICE.  (M)
